# SDR AALA202101139030

- Difficulty date: January 5, 2021
- Submitted: January 13, 2021
- Operation: Air carrier
- Aircraft: N989NN
- Make and model: Boeing 737823
- Aircraft serial: 33338
- Aircraft time: 14,259 hours, 5,750 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Part number: 213A121192
- Condition: Blown
- Location: Lt A/C Pack
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED.  FLIGHT DIVERTED TO MEM DUE TO FLAPPING NOISE AND SLIGHT AIRFRAME VIBRATION, EMERGENCY WAS NOT DECLARED.  REPLACED LT PACK TEMPERATURE CONTROL VALVE DUCT, IAW AMM 21-51-10.  LEAK AND OPERATIONS CHECK GOOD.
